| Model Number |
20 |
| Medical Device Problem Code |
Failure to Deliver Shock/Stimulation (1133)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control performed an initial evaluation of the customer's device and was unable to duplicate the reported issue.Physio-control continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted physio-control to report that they were using this device on a patient in ventricular tachycardia.When they attempted to deliver a shock to the patient, the device would not deliver a shock.There were no reports of any adverse effects to the patient as a result of the reported issue.The customer advised physio-control that no additional patient information is available.
Event or Problem Description
Additional Manufacturer Narrative
Physio-control further evaluated the customer's device and was still unable to duplicate the reported issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.The cause of the reported issue could not be determined.